# SDR R61A201604160272

- Difficulty date: April 16, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 21,386 hours, 16,812 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT SPAR 3 WING STUB FASTENER HOLE HAS CRACK LIKE INDICATIONS.  MAINTENANCE REPAIRED LT SPAR 3 WING STUB FASTENER HOLE IAW ETD2016-170-037169.
